# SDR DALA2024060205728

- Difficulty date: May 31, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 640 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6814, LOCATED DENT APROX STA 640, BTWN STR 25-26L. CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN DENT AT STA 640 BETWEEN STRINGER 25-26L PER DELTA ERA 618020-14 REV. ORIGINAL. (LP 0369744)
